# SDR PCAA0110117

- Difficulty date: October 8, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 25,727 hours, 28,635 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17180003
- Part serial: 969
- Condition: Cracked
- Location: Left
- Part time: 4,284 hours, 4,619 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS-ABE FLIGHT#3898. WHILE ENROUTE TO ABE @ 14,000 FT CAPTAIN SIDE WINDOW CRACKED. FLIGHT DIVERTED TO BGM AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 56-10-16. AIRCRAFT RETURNED TO SERVICE.
